# SDR 20001219SH003

- Difficulty date: November 2, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 3005GL116Q
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: W
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 GENERATOR DROPPED OFF-LINE.  WOULD NOT RESET.  ITT BEGAN TO RISE.  POWER REDUCED, BUT WOULD NOT LOWER ITT.  THEN FIRE HANDLE LIGHT ACTIVATED.  SHUT DOWN ENGINE.  TEAR DOWN WITH MFG''''S PMI PRESENT.  MASSIVE FAILURE OF ARMATURE WINDINGS.  STATOR GOUGED BY ARMATURE CAUSING HEAT WHICH MELTED SOLDER HOLDING SHAFT TO ARMATURE.  IT IS THOUGHT THAT COMMUTATOR RETAINING BAND SHIFTED AND HIT BRUSH BLOCK CAUSING PIECES GETTING INTO ARMATURE AND STATOR WINDINGS.  (X)
